# SDR HEEA0011589

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2460 · DC Power Distribution System
- Part: Terminal
- Part number: MS25036127
- Condition: Cracked
- Location: Cockpit
- Part time: 606 hours
- Component: 407076500103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLES NR P7A8 AND NR P7B8 IN THE CIRCUIT BREAKER PANEL AREA HAVE TERMINALS CRACKED.  (REF: DESIGNATOR 2TB1) DUE TO THE STRESSES PUT ON THE CABLES DURING THE OPENING AND CLOSING OF THE OVERHEAD CIRCUIT BREAKER PANEL.  THE TERMINAL ENDS COULD POSSIBLY SEVER CAUSING A MAJOR POWER FAILURE.  ANOTHER POSSIBILITY IS THAT ONE CABLE COULD FAIL AND CONTACT THE AIRFRAME PRODUCING SEVERE ARCING.  REPLACED AFFECTED TERMINAL ENDS.
